AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
questions about gyno
Old
  (#1)
mr.nitrofish
Registered User
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
questions about gyno - 05-07-2005, 10:55 PM

well im not sure what it stands for , but I understand it can lead to some rather bad stuff. what are the warning signs (ichy nipps I have heard, any others?) also what do you do if you start to feel symptoms during your cycle(how much nolva?). anything else I should know?
   
Reply With Quote
Old
  (#2)
MaSTa LifTa
Registered User
 
MaSTa LifTa's Avatar
 
Offline
Posts: 794
Join Date: Apr 2005
05-07-2005, 11:05 PM

gynocomastia aka man-boobs. i take 40 mg/day of nolva if i ever get itchy/swollen nips.
   
Reply With Quote
Old
  (#3)
MaSTa LifTa
Registered User
 
MaSTa LifTa's Avatar
 
Offline
Posts: 794
Join Date: Apr 2005
05-07-2005, 11:06 PM

P. S. my avatar was taken after my first cycle. Hey, I didn't have any nolva. My bad.
   
Reply With Quote
Old
  (#4)
mr.nitrofish
Registered User
 
mr.nitrofish's Avatar
 
Offline
Posts: 873
Join Date: May 2005
05-07-2005, 11:44 PM

ok, 40 mg per day

how long? till the side effects go away or thru the entire cycle?
   
Reply With Quote
Old
  (#5)
MaSTa LifTa
Registered User
 
MaSTa LifTa's Avatar
 
Offline
Posts: 794
Join Date: Apr 2005
05-07-2005, 11:48 PM

I would run it the rest of the cycle, but people here might tell you different. Or you could after sides disappear do 20 mg/day
   
Reply With Quote
Old
  (#6)
Jaysonl1424
Registered User
 
Offline
Posts: 579
Join Date: Nov 2004
05-08-2005, 04:13 PM

Like you said u could have itchy nipples or soreness.. Also if you feel a bump starting to develope in your boob right where the nipples are.. Sign of gyno..
   
Reply With Quote
Old
  (#7)
HigherStandard
Registered User
 
HigherStandard's Avatar
 
Offline
Posts: 110
Join Date: Aug 2004
05-08-2005, 09:29 PM

Gyno stands for gynocomastia but the correct spelling is actually gynecomastia.
You would want to start with the nolva at the first signs of gyno. Some will say start as high as 80mg for the first few days and then step down to 20mg ed and run it till the end of your cycle and also your pct.
Something else to read about is a drug called arimidex. This helps get rid of the estrogen in your body that causes the gyno, but you dont want to go too crazy with this either because estrogen is good for building muscle, but you just dont want too much of it. Most recommend .25mg ed or .5 mg eod.
   
Reply With Quote
Old
  (#8)
ORACLE
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
05-08-2005, 11:51 PM

I would probably suggest you run it for the rest of the cycle considering that if you got it the first time you'll more than likely get it again. Some people are just fortunate that they aren't likely NOT to get it at all (like myself).
   
Reply With Quote
Old
  (#9)
big o
X-POWERLIFTER
 
Offline
Posts: 592
Join Date: Mar 2005
05-09-2005, 07:28 AM

My gyno started up or should I say flared up...My fucking nips were screaming....I have to figure it's because of the d-bol....I'm doing 60 mgs of nolva and as soon as it stop hurting I'll back it down to 20mgs......I'm now wondering if it's even worth the risk to fuck with the d-bol instead just do another oral so I won't have to qworry about the gyno...
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 10:01 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.